English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52084/87215 (60%)
Visitors : 8916212      Online Users : 106
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69254

    Title: Weighted semiparametric estimation in regression analysis with missing covariate data
    Authors: Wang, C.-Y.;Wang, S.;Zhao, L.-P.;Ou, Shyh-tyan
    Contributors: 淡江大學統計學系
    Date: 1997-06-01
    Issue Date: 2011-10-23 16:45:12 (UTC+8)
    Relation: Journal of the American statistical association 92(138), pp.512-526
    DOI: 10.1080/01621459.1997.10474004
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback